Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/47484
Title: Curvature properties of 3-quasi-Sasakian manifolds
Authors: Cappelletti Montano, Beniamino 
De Nicola, Antonio 
Yudin, Ivan 
Issue Date: 14-Feb-2013
Publisher: World Scientific Publishing Company
Project: COMPETE/FEDER 
info:eu-repo/grantAgreement/FCT/5876-PPCDTI/99880/PT 
MTM2009-13383 
SFRH/BPD/31788/2006 
Serial title, monograph or event: Int. J. Geom. Methods Mod. Phys. 10 (2013), 1360008
Volume: 10
Issue: 08
URI: http://hdl.handle.net/10316/47484
ISSN: 0219-8878
DOI: 10.1142/S0219887813600086
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
curvature.pdfpost-print272.97 kBAdobe PDFView/Open
Show full item record

Page view(s)

89
checked on Oct 2, 2019

Download(s)

128
checked on Oct 2, 2019

Google ScholarTM

Check

Altmetric

Dimensions


This item is licensed under a Creative Commons License Creative Commons